MathSciNet Relay Station
MathSciNet bibliographic data
MR2286654 (2007j:91063) 91B28 (60H05 60H30 91B30 93E20)
Wang, Nan Optimal investment for an insurer with exponential utility preference. Insurance Math. Econom. 40 (2007), no. 1, 77–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement